# SDR COMA0360029

- Difficulty date: January 14, 2003
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N941CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7050
- Aircraft time: 19,319 hours, 18,970 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38004883
- Part serial: P258C
- Condition: Unwanted
- Location: Aft
- Part time: 12,702 hours, 18,108 cycles
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5807 STRONG FUEL SMELL WHEN APU STARTED.REPLACED APU.
